American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Benjamin Muckenhoupt and Richard L. Wheeden. Weighted norm inequalities for singular and fractional integrals . Trans. Amer. Math. Soc. 161 (1971) 249-258. MR 0285938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael J. Fisher. Singular integrals and fractional powers of operators . Trans. Amer. Math. Soc. 161 (1971) 307-326. MR 0285935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. V. Herod. A pairing of a class of evolution systems with a class of generators. . Trans. Amer. Math. Soc. 157 (1971) 247-260. MR 0281059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Walsh. On $L\sp{p}$ estimates for integral transforms . Trans. Amer. Math. Soc. 155 (1971) 195-215. MR 0284880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert S. Strichartz. Convolutions with kernels having singularities on a sphere . Trans. Amer. Math. Soc. 148 (1970) 461-471. MR 0256219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard L. Wheeden. On hypersingular integrals and certain spaces of locally differentiable functions . Trans. Amer. Math. Soc. 146 (1969) 211-230. MR 0253098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard L. Wheeden. On hypersingular integrals and Lebesgue spaces of differentiable functions. II . Trans. Amer. Math. Soc. 139 (1969) 37-53. MR 0240682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Avner Friedman. Monotonicity of solutions of Volterra integral equations in Banach space . Trans. Amer. Math. Soc. 138 (1969) 129-148. MR 0242024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Strichartz. $L\sp{p}$ estimates for integral transforms . Trans. Amer. Math. Soc. 136 (1969) 33-50. MR 0234321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard L. Wheeden. On hypersingular integrals and Lebesgue spaces of differentiable functions . Trans. Amer. Math. Soc. 134 (1968) 421-435. MR 0232249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael J. Fisher. Singular integral operators over a Hilbert space . Trans. Amer. Math. Soc. 131 (1968) 437-465. MR 0223940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kendall E. Atkinson. The numerical solutions of the eigenvalue problem for compact integral operators . Trans. Amer. Math. Soc. 129 (1967) 458-465. MR 0220105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eliahu Shamir. Elliptic systems of singular integral operators. I. The half-space case . Trans. Amer. Math. Soc. 127 (1967) 107-124. MR 0215138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Avner Friedman and Marvin Shinbrot. Volterra integral equations in Banach space . Trans. Amer. Math. Soc. 126 (1967) 131-179. MR 0206754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marvin Shinbrot. Eigenfunction expansions associated with an integral operator . Trans. Amer. Math. Soc. 117 (1965) 143-156. MR 0172141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. T. Seeley. Integro-differential operators on vector bundles . Trans. Amer. Math. Soc. 117 (1965) 167-204. MR 0173174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Freeman. Volterra operators similar to $J:f(x)\to \int \sb{0}{}\sp{x}f(y)dy$ . Trans. Amer. Math. Soc. 116 (1965) 181-192. MR 0192367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard O’Neil. Fractional integration in Orlicz spaces. I . Trans. Amer. Math. Soc. 115 (1965) 300-328. MR 0194881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. J. Landau. The eigenvalue behavior of certain convolution equations . Trans. Amer. Math. Soc. 115 (1965) 242-256. MR 0199745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel David Pincus. On the spectral theory of singular integral operators . Trans. Amer. Math. Soc. 113 (1964) 101-128. MR 0164257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Samuel Karlin. The existence of eigenvalues for integral operators . Trans. Amer. Math. Soc. 113 (1964) 1-17. MR 0169090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Walter Koppelman. Spectral multiplicity theory for a class of singular integral operators . Trans. Amer. Math. Soc. 113 (1964) 87-100. MR 0164256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1